On a free boundary value problem connected with a non steady filtration phenomenon
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 1, p. 33-59
@article{ASNSP_1977_4_4_1_33_0,
     author = {Torelli, Alessandro},
     title = {On a free boundary value problem connected with a non steady filtration phenomenon},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {1},
     year = {1977},
     pages = {33-59},
     zbl = {0354.76069},
     mrnumber = {443564},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_1_33_0}
}
Torelli, Alessandro. On a free boundary value problem connected with a non steady filtration phenomenon. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 4 (1977) no. 1, pp. 33-59. http://www.numdam.org/item/ASNSP_1977_4_4_1_33_0/

[1] C. Baiocchi, Su un problema a frontiera libera connesso a questioni di idraulica, Ann. Mat. Pura Appl., (4) 92 (1972), pp. 107-127. | MR 408443 | Zbl 0258.76069

[2] C. Baiocchi, Free boundary problems in the theory of fluid flow through porous media, International Congress of Mathematicians, Vancouver (1974). | MR 421331 | Zbl 0347.76067

[3] C. Baiocchi, Studio di un problema quasi-variazionale connesso a problemi a frontiera libera, Boll. U.M.I., (3), suppl. 11 (1975), pp. 589-613. | MR 399982 | Zbl 0317.49009

[4] C. Baiocchi - E. Magenes, Sui problemi a frontiera libera del moto dei liquidi attraverso materiali porosi, Uspehi. Mat. Nauk, 29 (1974), pp. 50-69. | Zbl 0294.35026

[5] C. Baiocchi - V. Comincioli - L. Guerri - G. Volpi, Free boundary problems in the theory of fluid flow through porous media: numerical approach, Calcolo, 10 (1973), pp. 1-86. | MR 329288 | Zbl 0296.76052

[6] C. Baiocchi - V. Comincioli - E. Magenes - G.A. Pozzi, Free boundary problems in the theory of fluid flow through porous media : existence and uniqueness theorems, Ann. Mat. Pura Appl., (IV) 97 (1973), pp. 1-82. | MR 342026 | Zbl 0343.76036

[7] J. Bear, Dynamics of fluids in porous media, Amer. Els. Publ., New York (1972).

[8] V. Comincioli, On some oblique derivate problems arising in the fluid flow in porous media. A theoretical and numerical approach, Appl. Math. and Optimisation, 4 (1975), pp. 313-336. | MR 413755 | Zbl 0331.76054

[9] G. Duvaut, Resotution d'un problème de Stéfan, C. R. Acad. Sci. Paris, Sér. A, 276 (1973), pp. 1461-1463. | MR 328346 | Zbl 0258.35037

[10] G. Duvaut - J.L. Lions, Les inequations en mécanique et en physique, Dunod, Paris (1972). | MR 464857 | Zbl 0298.73001

[11] A. Friedman - R. Jensen, A parabolic quasi-variational inequality arising in hydraulics, Ann. Scuola Norm. Sup. Pisa, (IV), 3 (1975), pp. 421-468. | Numdam | MR 380106 | Zbl 0316.49034

[12] A. Friedman - R. Jensen, Elliptic quasi-variational inequalities and applications to a non-stationary problem in hydraulics, Ann. Scuola Norm. Sup. Pisa, (IV), 1 (1976), pp. 47-88. | Numdam | MR 402266 | Zbl 0322.35025

[13] A. Friedman - D. Kinderlehrer, A one phase Stefan problem, Indiana Univ. Math. J. (11) 24 (1975), pp. 1005-1035. | MR 385326 | Zbl 0334.49002

[14] G. Gilardi, Studio di una famiglia di disequazioni quasi-variazionali connessa con un problema di frontiera libera, to appear in Boll. U.M.I. | MR 413749 | Zbl 0355.76064

[15] J.L. Lions, Quelques methodes de resotution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, Paris (1969). | MR 259693 | Zbl 0189.40603

[16] J.L. Lions - E. Magenes, Non homogeneous boundary value problems and applications, Grandlehre B. 181, Springer (1972). | Zbl 0223.35039

[17] G.A. Pozzi, On a free-boundary problem arising from fluid flow through a porous medium in the presence of evaporation, Boll. U.M.I., (4) 9 (1974), pp. 416-440. | MR 359529 | Zbl 0316.76061

[18] A. Torelli, Su un problema di filtrazione da un canale, Rend. Sem. Mat. Padova, 52 (1974), pp. 25-58. | Numdam | MR 388965 | Zbl 0355.76066

[19] A. Torelli, Un problème à frontière libre d'évolution en hydraulique, C. R. Acad. Sci. Paris, Ser. A, 280 (1975), pp. 353-356. | MR 417600 | Zbl 0314.35029

[20] A. Torelli, Su un problema a frontiera libera di evoluzione, Boll. U.M.I., (4) 11 (1975), pp. 559-570. | MR 406069 | Zbl 0331.76058

[21] A. Torelli, Su un problema non lineare con una condizione di evoluzione sulla frontiera, to appear on Ann. di Mat. pura e appl. | MR 468575 | Zbl 0345.35060